MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® BLOOD ALCOHOL DETERMINATIONS SODIUM FLUORIDE POTASSIUM OXALATE; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® BLOOD ALCOHOL DETERMINATIONS SODIUM FLUORIDE POTASSIUM OXALATE; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367001
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/23/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date received by manufacturer has been used for this field.Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.
 
Event or Problem Description
It was reported that bd vacutainer® ctad blood collection tubes had "underfill".
 
Additional Manufacturer Narrative
Event or problem description is corrected to it was reported that the bd vacutainer® blood alcohol determinations sodium fluoride potassium oxalate had underfilled.No serious injury or medical intervention.Medical device brand name is corrected to bd vacutainer® blood alcohol determinations sodium fluoride potassium oxalate.Unique identifier (udi) # is corrected (b)(4).Pma/510(k) # is corrected to k901449.(b)(4).
 
Event or Problem Description
It was reported that the bd vacutainer® blood alcohol determinations sodium fluoride potassium oxalate had underfilled.No serious injury or medical intervention.
 
Additional Manufacturer Narrative
Correction: per comments in bd internal notes 17-dec-2018 plant number/description were corrected.(b)(4).
 
Event or Problem Description
It was reported that bd vacutainer ctad blood collection tubes had "underfill".

Brand Name
BD VACUTAINER® BLOOD ALCOHOL DETERMINATIONS SODIUM FLUORIDE POTASSIUM OXALATE
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7506938
Report Number2243072-2018-00830
Device Sequence Number19276332
Product Code JKA
UDI-Device Identifier50382903679473
UDI-Public50382903679473
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2015
Supplement Date Received by Manufacturer07/23/2015
07/23/2015
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date06/04/2018
12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;